MathSciNet Relay Station
MathSciNet bibliographic data
MR235548 (38 #3852) 54.85
Bourgin, D. G. Homeomorphisms of the open disk. Studia Math. 31 1968 433–438.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement